# SDR UHLA2013020500095

- Difficulty date: February 5, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 23,335 hours, 14,619 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT AND RIGHT HORIZONTAL AFT FITTING REQUIRE RE-INSPECTION DUE TO BACKLASH ROLL FAIL.  REMOVED BOTH LEFT AND RIGHT STAB FITTINGS, INSTALLED OVERSIZE BUSHINGS AND RE-INSTALLED FITTINGS TO STAB IAW ETD 2013-170-002173.
